# SDR SWIA2019050845838

- Difficulty date: March 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM INBOARD FLANGE AT NUTPLATE, LOCATED 2.0" AFT OF FS 409.00+16, RBL9.  (C-CHECK) RO: 05/07/2019 PERFORMED SPLICE REPAIR OF FLOORBEAM IAW SRM.
